# SDR MASA2017092112649

- Difficulty date: September 21, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 33,376 hours, 27,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 3 EMERGENCY LIGHT INOP.  REPLACED THE BULB.
